Alert archive / Florida / High Surf Advisories in 2011

High Surf Advisory 3, NWS Mobile, AL

April 26, 2011

NWS Mobile, AL issued this high surf advisory at Apr 26, 2011, 8:03 PM EDT. It took effect at Apr 27, 2011, 11:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2011, 8:03 PM EDT (00:03 UTC)
In effect from
Apr 27, 2011, 11:00 AM EDT
Expired
Apr 27, 2011, 11:55 PM EDT
In force
13 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WHUS44 KMOB 270003
CFWMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
703 PM CDT TUE APR 26 2011

...A HIGH SURF ADVISORY WILL BE IN EFFECT WEDNESDAY FOR THE BEACHES
OF ALABAMA AND THE WEST FLORIDA PANHANDLE...

.STRONG SOUTHERLY WINDS ON WEDNESDAY WILL BRING AN INCREASE IN THE
HEIGHT OF BREAKING WAVES IN THE SURF ZONE ON AREA BEACHES. THESE
CONDITIONS WILL PERSIST FROM WEDNEDAY MORNING INTO EARLY WEDNESDAY 
EVENING. THERE WILL ALSO BE A MODERATE TO HIGH RISK OF RIP CURRENTS
ALONG AREA BEACHES.

ALZ063-064-FLZ002-004-006-270815-
/O.NEW.KMOB.SU.Y.0003.110427T1500Z-110428T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
703 PM CDT TUE APR 26 2011

...HIGH SURF ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT WEDNESDAY. 


* WAVES AND SURF:BREAKING WAVES IN THE SURF ZONE RANGING FROM 3 TO 5
  FEET EARLY WEDNESDAY TO 6 TO 8 FEET BY LATE AFTERNOON.

* TIMING:HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE BEACHES
  FROM EARLY WEDNESDAY THROUGH THE EARLY EVENING.

* IMPACTS:HIGH SURF AND DANGEROUS RIP CURRENTS WILL MAKE WATER
  ACTIVITIES POTENTIALLY DANGEROUS FOR INEXPERIENCED OR WEAK
  SWIMMERS. REMEMBER...RIP CURRENTS CAN BE MORE INTENSE NEAR
  INLETS...JETTIES AND PIERS. IF CAUGHT IN A RIP CURRENT...SWIM
  PARALLEL TO THE BEACH AND YOU WILL EVENTUALLY SWIM OUT OF THE
  DANGEROUS OUTGOING CURRENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
3 follow-up statements
008 
WHUS44 KMOB 270758
CFWMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
258 AM CDT WED APR 27 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING FOR THE BEACHES OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE...

.STRONG SOUTHERLY WINDS WILL BRING AN INCREASE IN THE HEIGHT OF
BREAKING WAVES IN THE SURF ZONE ON AREA BEACHES. THESE CONDITIONS
WILL PERSIST THROUGH THIS EVENING. THERE WILL ALSO BE A MODERATE TO
HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES.

ALZ063-064-FLZ002-004-006-271600-
/O.CON.KMOB.SU.Y.0003.110427T1500Z-110428T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
258 AM CDT WED APR 27 2011

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING. 

* WAVES AND SURF:BREAKING WAVES IN THE SURF ZONE RANGING FROM 3 TO 5
  FEET THIS MORNING TO 6 TO 8 FEET BY LATE AFTERNOON.

* TIMING:HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE BEACHES
  FROM THIS MORNING THROUGH THE EARLY EVENING.

* IMPACTS:HIGH SURF AND DANGEROUS RIP CURRENTS WILL MAKE WATER 
  ACTIVITIES POTENTIALLY DANGEROUS FOR INEXPERIENCED OR WEAK 
  SWIMMERS. REMEMBER...RIP CURRENTS CAN BE MORE INTENSE NEAR 
  INLETS...JETTIES AND PIERS. IF CAUGHT IN A RIP CURRENT...SWIM 
  PARALLEL TO THE BEACH AND YOU WILL EVENTUALLY SWIM OUT OF THE 
  DANGEROUS OUTGOING CURRENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
737 
WHUS44 KMOB 272300
CFWMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
600 PM CDT WED APR 27 2011

...THE HIGH SURF ADVISORY HAS BEEN EXTENDED UNTIL 1 AM CDT TONIGHT FOR
THE BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.LARGE BREAKING WAVES WILL CONTINUE ALONG THE SURF ZONE THROUGH THIS
EVENING. BREAKING WAVES OF 6 FEET WERE REPORTED LATE THIS AFTERNOON
AT ORANGE BEACH. BREAKING WAVES OF 6 TO 8 FEET WILL CONTINUE BEFORE
ABATING LATER TONIGHT AS WINDS BECOME WESTERLY IN ADVANCE OF A COLD
FRONT. THERE IS ALSO A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES
THIS EVENING.

ALZ063-064-FLZ002-004-006-280600-
/O.EXT.KMOB.SU.Y.0003.000000T0000Z-110428T0600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
600 PM CDT WED APR 27 2011

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT THURSDAY. 

* WAVES AND SURF:BREAKING WAVES IN THE SURF ZONE RANGING FROM 6 TO 8
  FEET WILL CONTINUE THIS EVENING. 

* TIMING:HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE BEACHES
  THIS EVENING...CONDITIONS IMPROVING AFTER MIDNIGHT AS THE WINDS
  BECOME WESTERLY. 

* IMPACTS:HIGH SURF AND DANGEROUS RIP CURRENTS WILL MAKE WATER
  ACTIVITIES DANGEROUS FOR INEXPERIENCED OR WEAK SWIMMERS.
  REMEMBER...RIP CURRENTS CAN BE MORE INTENSE NEAR INLETS...JETTIES
  AND PIERS. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE BEACH
  AND YOU WILL EVENTUALLY SWIM OUT OF THE DANGEROUS OUTGOING CURRENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
531 
WHUS44 KMOB 280355
CFWMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1055 PM CDT WED APR 27 2011

...THE HIGH SURF ADVISORY HAS BEEN CANCELLED...

.LARGE BREAKING WAVES HAVE DIMINISHED BUT WILL REMAIN IN THE 3 TO 4
FOOT RANGE UNTIL AFTER THE WINDS SHIFT TO WESTERLY LATER TONIGHT. 

ALZ063-064-FLZ002-004-006-280500-
/O.CAN.KMOB.SU.Y.0003.000000T0000Z-110428T0600Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1055 PM CDT WED APR 27 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HIGH
SURF ADVISORY. 

LARGE BREAKING WAVES IN THE SURF ZONE HAVE DIMINISHED. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Apr 26, 5:00 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 26, 5:00 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT TUE APR 26 2011

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY...

.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...AN AREA OF LOW
PRESSURE FORMING OVER THE SOUTHERN PLAINS WILL LIFT NORTHEAST TOWARD
THE GREAT LAKES THROUGH WEDNESDAY. ISOLATED SHOWERS AND
THUNDERSTORMS HAVE REDEVELOP ALONG THE COASTAL SECTIONS IN THE WAKE
OF THE LINE OF SHOWERS AND THUNDERSTORMS THAT MOVED EAST ACROSS THE
AREA THIS MORNING. THIS NEW DEVELOPMENT IS MOVING TOWARD THE NORTH
AND WILL CONTINUE TO MOVE NORTHWARD THROUGH THE OVERNIGHT HOURS. A
MODERATE SOUTHERLY WIND FLOW WILL INCREASE TO STRONG ON WEDNESDAY
AHEAD OF AN APPROACHING COLD FRONT CREATING WINDY CONDITIONS ACROSS
THE NORTH CENTRAL GULF COASTAL REGION. WINDS OF 20 TO 30 MPH WITH
FREQUENT GUSTS AS HIGH AS 35 MPH ARE POSSIBLE...AND A WIND ADVISORY
WILL BE GOING INTO EFFECT STARTING TOMORROW MORNING AT 9 AM.

THE STRONG RETURN FLOW ON WEDNESDAY WILL BRING ABUNDANT LOW LEVEL
GULF MOISTURE BACK INTO THE REGION AHEAD OF THE NEXT UPPER TROUGH
AND STRONG SURFACE COLD FRONT. CLOUDS AND RAIN CHANCES WILL INCREASE
ON WEDNESDAY AS THE SURFACE LOW PASSES WELL NORTH OF THE AREA
FOLLOWED BY AN UPPER TROUGH AND A SURFACE COLD FRONT APPROACHING THE
AREA FROM THE WEST. ISOLATED TO SCATTERED COVERAGE OF SHOWERS AND
THUNDERSTORMS FORECAST FOR WEDNESDAY MORNING FOLLOWED BY SCATTERED
TO LIKELY COVERAGE FORECAST MAINLY FROM WEDNESDAY AFTERNOON AND
EVENING.

THE AREA REMAINS UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS ON
WEDNESDAY...WITH A MODERATE RISK SITUATED JUST NORTH OF THE FORECAST
AREA. THE MODERATE AREA MAY BE EXTENDED FURTHER TOWARD THE SOUTH DUE
TO THE INCREASE IN THE SEVERE WEATHER POTENTIAL AND HIGHER
CONFIDENCE IN THE SEVERE WEATHER PARAMETERS. INSTABILITY WILL
INCREASE WEDNESDAY AFTERNOON WITH MLCAPES BETWEEN 2500 AND 3500
J/KG. A LOW LEVEL JET WILL ALSO INCREASE TO BETWEEN 40 AND 50
KNOTS...AND SURFACE TO 1 KM HELICITY VALUES COULD BE AS HIGH AS 350
M2/S2. DAMAGING WINDS...LARGE HAIL AND DANGEROUS LONG TRACK
TORNADOES ARE ALL POSSIBLE. /22

&&

.LONG TERM [THURSDAY THROUGH MONDAY]...HIGH PRESSURE WILL SHIFT EAST
ACROSS THE AREA ON FRIDAY WITH HIGHS WARMING BACK INTO THE LOW TO
MID 80S. TEMPERATURES WILL WARM BACK INTO THE MID AND UPPER 80S OVER
THE WEEKEND AS SFC HIGH PRESSURE SLIDES EAST AND AN UPPER RIDGE
BUILDS OVER THE SOUTHEAST. THE SOUTHERLY FLOW ON THE BACK SIDE OF
THE SFC HIGH WILL BRING INCREASING LOVLV MOISTURE BACK ACROSS THE
REGION DURING THE WEEKEND. THIS WILL BE IN ADVANCE OF THE NEXT
CHANCE OF RAIN MONDAY INTO TUESDAY AS A COLD FRONT APPROACHES FROM
THE NORTHWEST. 13/JC

&&

.MARINE...SOUTHERLY WINDS AND SEAS WILL CONTINUE TO BUILD THROUGH
WEDNESDAY IN RESPONSE TO A STRONG UPPER LEVEL DISTURBANCE TRACKING
EASTWARD OVER THE CENTRAL PART OF THE COUNTRY COMBINED WITH A
DEVELOPING COLD FRONT APPROACHING FROM THE WEST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT WITH A FEW STORMS
BECOMING STRONG TO POSSIBLY SEVERE WEDNESDAY AFTERNOON THROUGH EARLY
WEDNESDAY EVENING. A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE
WAKE OF THE COLD FRONT LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...DECREASING THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING
AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. A LIGHT
SOUTHERLY WIND FLOW WILL DEVELOP BY FRIDAY AFTERNOON THEN BUILD
SLOWLY OVER THE WEEKEND AS ANOTHER COLD FRONT APPROACHES FROM THE
NORTHWEST.

SEAS WILL BUILD TO 7 TO 9 FT OUT TO 60 NM AHEAD OF THE FRONT LATE
TONIGHT THROUGH WEDNESDAY EVENING THEN SUBSIDE TO 3 TO 5 FT 20 TO 60
NM OUT LATE THU MORNING THROUGH THURSDAY NIGHT. BAY AND INLAND
WATERS WILL BECOME ROUGH LATE TONIGHT AND CONTINUE THROUGH LATE
THURSDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM
TONIGHT THROUGH MIDDAY THURSDAY. 32/EE

&&

.AVIATION [26/18Z ISSUANCE]...MVFR TO VFR CONDITIONS THROUGH ABOUT
03Z WED...FOLLOWED BY IFR CONDITIONS THROUGH ABOUT 15Z WED FOLLOWED
BY MVFR TO VFR CONDITIONS THROUGH 00Z THU. CEILINGS WILL RANGE FROM
400 TO 700 FT FROM 03Z THROUGH 15Z WED WITH PATCHY FOG NEAR THE SFC
FOLLOWED BY CEILINGS RANGING FROM 1K FT THROUGH 1.5K FT THROUGH 00Z
THU. WINDS WILL BE MOSTLY SOUTHEAST AT 12 TO 16 KNOTS THROUGH
TONIGHT INCREASING TO 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS
FROM 14Z THROUGH 00Z THU. A WIND ADVISORY FOR WINDS AT THE SURFACE
WILL LIKELY BE ISSUED WED MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL LIKELY MOVE DOWN SOUTH
AFFECTING ALL TERMINAL SITES BY MID TO LATE AFTERNOON ON WED. 32/EE

&&

.FIRE...SOUTHERLY TRANSPORT WINDS WILL INCREASE THROUGH MID WEEK AS
HIGH PRESSURE MOVES EAST OF THE REGION AND A LOW PRESSURE SYSTEM
ORGANIZES OVER THE CENTRAL PLAINS STATES.  THE INCREASING SOUTHERLY
TRANSPORT WINDS WILL RESULT IN ABOVE NORMAL DISPERSION VALUES EACH
AFTERNOON. THERE WILL ALSO BE AN INCREASE IN SHOWER AND THUNDERSTORM
ACTIVITY AS THE SYSTEM APPROACHES AND PASSES THROUGH THE REGION. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  86  60  79 /  20  50  40  05
PENSACOLA   72  86  63  80 /  10  40  50  10
DESTIN      72  83  68  80 /  10  40  60  10
EVERGREEN   70  88  60  77 /  20  50  60  10
WAYNESBORO  71  89  55  76 /  30  60  40  05
CAMDEN      70  89  57  76 /  30  60  60  10
CRESTVIEW   71  88  64  81 /  20  40  60  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM WEDNESDAY TO 9 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...WIND ADVISORY FROM 9 AM WEDNESDAY TO 9 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...WIND ADVISORY FROM 9 AM WEDNESDAY TO 9 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY FROM 10 PM TUESDAY TO 1 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 26, 8:00 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
700 PM CDT TUE APR 26 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-280000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
700 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TONIGHT AND WEDNESDAY

A POWERFUL LOW PRESSURE SYSTEM WILL BRING A RISK FOR SEVERE STORMS
TO MUCH OF THE AREA ON WEDNESDAY.  ISOLATED STORMS DEVELOPING
WEDNESDAY MORNING OVER INTERIOR SOUTHEAST MISSISSIPPI AND SPREADING
EAST ACROSS INTERIOR SOUTHWEST ALABAMA THROUGH THE AFTERNOON.

SEVERE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
TORNADOES...LARGE HAIL AND DAMAGING WINDS. THE GREATEST RISK FOR
TORNADOES IS EXPECTED TO BE GENERALLY ALONG AND NORTHWEST OF A LINE
FROM WIGGINS MISSISSIPPI TO LUVERNE ALABAMA FROM MID MORNING THROUGH
THE MID EVENING HOURS.  THERE IS THE POTENTIAL THAT A FEW LONG
TRACK...VERY DAMAGING AND DANGEROUS TORNADOES MAY OCCUR OVER
PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST
ALABAMA ON WEDNESDAY. STAY TUNED FOR FURTHER UPDATES REGARDING THE
WEDNESDAY SEVERE WEATHER POTENTIAL.

HIGH SURF WILL OCCUR ALONG THE BEACHES OF ALABAMA AND THE WEST
FLORIDA PANHANDLE DURING THE DAY WEDNESDAY. BREAKING WAVES 6 TO 8
FEET POSSIBLE IN THE SURF ZONE. A HIGH SURF ADVISORY WILL BE IN
EFFECT WEDNESDAY. THERE WILL ALSO BE A  RISK OF DANGEROUS RIP
CURRENTS ALONG AREA BEACHES.

STRONG SOUTHERLY WINDS FORECAST THROUGH THE DAY ON WEDNESDAY ARE
EXPECTED TO ATTAIN SPEEDS OF 20 TO 30 MPH WITH SOME HIGHER GUSTS.
MUCH STRONGER WINDS POSSIBLE IN AND NEAR THUNDERSTORMS.

STRONG WINDS OVER THE MARINE AREA WILL CREATE HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT STARTING LATER THIS EVENING AND
CONTINUING THROUGH WEDNESDAY.

MINOR RIVER FLOODING CONTINUES ALONG PORTIONS OF THE TOMBIGBEE
RIVER.  SEE THE LATEST RIVER PRODUCTS FOR ADDITIONAL UPDATES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

ISOLATED SEVERE STORMS MAY BE ONGOING OVER THE EASTERN SECTIONS OF
SOUTH CENTRAL ALABAMA WEDNESDAY EVENING. A LINE OF STRONG TO SEVERE
STORMS WILL DEVELOP IN ADVANCE OF AN EASTWARD MOVING COLD FRONT. THE
LINE WILL MOVE EAST FROM SOUTHEAST MISSISSIPPI IN THE LATE AFTERNOON
AND ACROSS SOUTHWEST ALABAMA AND THE WEST FLORIDA PANHANDLE
WEDNESDAY EVENING AND NIGHT. STRONG DAMAGING WINDS...HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH THE LINE.

STRONG WINDS CONTINUE TO POSE A HAZARD TO SMALL CRAFT UNTIL THE
WINDS DIMINISH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SPOTTER NETWORKS IS REQUESTED FROM LATE
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

SEVERE WEATHER REPORTS BY PHONE CAN MADE DIRECT TO THE NWS IN MOBILE
AT 251-633-6443.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:26 PM EDTTornado Warning EmergencyMOBChoctaw64 min

Nearby

High Surf Advisories in Florida, 2011High Surf Advisories in Alabama, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.